# SDR RJEY2019052800003

- Difficulty date: April 24, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Filed by: Aeroman, repair station RJEY598H
- Aircraft: N310NV
- Make and model: Airbus A319-111
- Aircraft serial: 2224
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: D53233501202
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR IB EXTERNAL SKIN PANEL LOC. ON FR34 BTW STR 43L TO STR 43R.
